There can be side effects with antibiotics like penicillin although these antibiotics are in the medical literature in the medical literature. The severity of these antibiotic side effect can be different from simple to life threatening reactions like labored breathing. There can be reactions like asthmatic attack. It is important for note that we have to make sure whether these side effects should be termed as allergies entailing that this reaction is basically due to patient and not due to the drugs. There is antibiotic list available in which complete description about the antibiotic available. We should acknowledge these drugs which are described as to have allergic response. This antibiotic list will also tell you about the side effects produced by the antibiotics. These side effects can be symptomatic of poisoning as well.
Side Effects of Antibiotics
Feeling sick, diarrhea and being sick are the most common antibiotics side effects. You can have more information about these side effects from the antibiotic list. There can be digestive tract, infections of mouth can also occur with these antibiotics because there can be destruction of the good bacteria with these in the body. It can cause problems for the good as well as bad bacteria responsible for infections being treated.
The antibiotic list tell us that about more serious antibiotic side effects which can be kidney stone formation with sulphonamides, increased sun sensitivity with tetracyclines, blood clotting with cephalosporins, deafness with erythromycin, blood disorders with trimethoprim etc. Antibiotic list gives information that there can be colitis in older people which can lead to severe diarrhea as well. This problem can be due to penicillin, erythromycin and cephalosporins which are in the antibiotic list as well. Commonly this problem is caused with cylindamycin which can produce serious infections. Antibiotic side effects also include diarrhea and patient should contact doctor immediately in this condition. There are side effects because people might be allergic to the antibiotics especially penicillin which can cause swelling of tongue and face, rashes and difficulty in breathing. If you have any allergic reaction with antibiotic included in the antibiotic list then you should tell your doctor immediately because these reactions can be serious. These antibiotic reactions are known as anaphylactic reactions.